# SDR AALA20111210TUL13

- Difficulty date: December 10, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 42,422 hours, 19,907 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EWR - CREW REPORTED NUMBER 2 AUTO THROTTLES WOULD NOT ENGAGE.  ONCE AIRBORNE SELECTED NUMBER 1 DFGS AND YAW DAMPER OFF LIGHT ILLUMINATED.  FLIGHT RETURNED EWR LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 YAW DAMPER FAULTY CIRCUIT BREAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
